# SDR SWAA2012101808642

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 58,164 hours, 47,744 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA6818
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SPOILER.  REMOVED AND REPLACED NR 1 SPOILER PER AMM.
